This is about my mother. She is 47 years old and a housewife. She was suffering from sleep disorder and insomnia plus excessive dreams for which the doctor gave her Lachesis 1M one dose a week for three weeks. The dosage was ten globules empty stomach in the morning after rising. She says she has taken the pills but all the three times by mistake she took many more globules than exactly prescribed. I dont know if she has taken them by mistake or she has taken them deliberately. She has no idea of homeopathy. Now she says that she is suffering from hallucinations during the day time. She always keep on thinking of snakes. The problem is its too hot in India now and she falls asleep everyday at about 10 a.m and the problem starts from there on. She sees all kind of devils who strangles her to death and she sees amorous dreams with full of ideas in the head. Speaks continuously in the mind. These ideas continue in the mind even when she is asleep. She is hallucinating for 1week now, Today it was too much, she jumped out of the bed shouting that there was a devil who was ordering her to kill everybody in the house or he will kill her as he is hiding inside her. She kept on crying for an hour. I dont know what to do. Will Nux Vom antidote lach. Please help.
loveosho21 on 2012-08-19
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.